On planar arcs of size (q+3) ∕ 2

Günay, Gülizar and Lavrauw, Michel (2021) On planar arcs of size (q+3) ∕ 2. Journal of Combinatorial Designs, 29 (9). pp. 619-628. ISSN 1063-8539 (Print) 1520-6610 (Online)

Full text not available from this repository. (Request a copy)


The subject of this paper is the study of small complete arcs in (Formula presented.), for (Formula presented.) odd, with at least (Formula presented.) points on a conic. We give a short comprehensive proof of the completeness problem left open by Segre in his seminal work. This gives an alternative to Pellegrino's long proof which was obtained in a series of papers in the 1980s. As a corollary of our analysis, we obtain a counterexample to a misconception in the literature.
Item Type: Article
Uncontrolled Keywords: absolutely irreducible curve; arc; finite geometry; projective plane
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Michel Lavrauw
Date Deposited: 04 Sep 2022 11:38
Last Modified: 04 Sep 2022 11:38
URI: https://research.sabanciuniv.edu/id/eprint/43491

Actions (login required)

View Item
View Item